# SDR UIEA2018102102301

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,691 hours, 12,388 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT IDG VALVE. MSG CLEARED IAW FIM 24-20 FT 802.
